Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part B
A concise proof on the Fermat’s last theorem


Author(s): Zhang Yue

Abstract: On the basis of the proof on the Fermat’s last theorem in cases n=3k(k=1,2,3,……), the paper further respectively proves that the Fermat’s last theorem is also true in cases of n=3k+1(k=1,2,3,……) and n=3k+2(k=1,2,3,……). Because n=3k; 3k+1; and 3k+2(k=1, 2, 3, ……) contain all the integers of n>2, therefore the paper completely proves the Fermat’s last theorem.

Pages: 97-99 | Views: 44 | Downloads: 23

Download Full Article: Click Here
How to cite this article:
Zhang Yue. A concise proof on the Fermat’s last theorem. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 97-99.
Journal of Mathematical Problems, Equations and Statistics